# SDR HEER20180322907

- Difficulty date: March 22, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N152PH
- Make and model: Agusta AW139
- Aircraft serial: 41316
- Aircraft time: 4,430 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Part number: 3C5350A01135DSN
- Part serial: A70633
- Condition: Separated
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPERATION INSIDE BOOM IN VERTICAL PYLON AREA BOOM STATION 11,951 TO 12,052.  REPLACED WITH NEW TAIL STRUCTURE.
